# SDR 0201236311

- Difficulty date: April 16, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 25477
- Aircraft time: 14,106 hours, 1,714 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, AN ELECTRICAL BURNING SMELL EMITTED IN THE AREA OF DOOR 1R.  THE SMELL DISSIPATED DURING DESCENT AND THE AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED OVENS 1-24 AND 1-25.  OPERATIONAL CHECK GOOD.
